# SDR AALA20130609001

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 96,302 hours, 19,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY ESCAPE LIGHTS FROM SEATS 2AB THROUGH 9AB INOPERATIVE. FOUND WIRES TO SEAT 3AB SHORTING AT FRONT LT SEAT FOOT ATTACHMENT.  REMOVED PINCHED WIRES FROM FLOOR TRACK AND REPAIRED BY SPLICE.  OPS CHECK NORMAL.
